Welcome to Green Cross Chemist!
Claratyne Hayfever & Allergy Relief Tablets are antihistamine tablets providing 24 hour relief of hayfever and allergy symptoms. Non-drowsy relief to help allergy sufferers stay as alert and focused as if they are allergy free.
Ingredients:Each tablet contains:Loratadine 10mgContains lactoseDoes not contain colours, gluten or sugar Directions:Adults and children 12 years and over: Take 1 tablet dailyChildren under 12 years: Use Claratyne syrup Always read the label and use only as directed. Precautions:Seek medical advice: